toxicology

Intentional Overdose

August 15, 2017 // 0 Comments

Hx: A 55 yo man presents after an intentional overdose. He is transported by EMS after his family found him poorly responsive with an empty bottle of tramadol. When [...]

Inhalation Injury

August 10, 2017 // 1 Comment

Hx: A male in his 20’s is working when he mixes lime away and bleach in a bottle. He then breathes some of the resultant gas and becomes short of breath, develops an [...]

Palpitatons and Tremors

January 26, 2017 // 0 Comments

Hx: 25 yo female presents with 12 hours of worsening palpitations, muscle rigidity in the thighs, and tremors of the hands. She denies any fever, strenuous exercise, drug [...]

The Carfentanil Crisis

December 12, 2016 // 2 Comments

In the past 3 years, the quantity of synthetic opioids smuggled into the United States has increased. Synthetic opioids are primarily fentanyl analogues. Law enforcement [...]